# SDR VQI2013F00026

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N529VA
- Make and model: Airbus A319-115
- Aircraft serial: 3684
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE24633921G0097
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT WAS TAKEN OUT OF SERVICE DUE TO A HYD LEAK FROM THE LT WHEEL WELL AREA.  THE FLIGHT CREW NOTED HYD FLUID UNDER THE LT WHEEL WELL AREA AND REPORTED IT TO MX.  OUR MX TECH TRACED THE SOURCE OF THE LEAK TO THE MLG DOOR ACTUATOR FLEXIBLE HYD LINE.  THE LINE WAS REPLACED IAW AMM 20-23-00 AND THE SYS OPS CHECK WERE PERFORMED IAW AMM 32-12-20.  THE ACFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT PROBLEMS.
